# SDR UALA2012100105564

- Difficulty date: September 29, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 91,534 hours, 11,030 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Rt Wlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL FOUND LARGE HYD LEAK AT RIGHT WING GEAR.  FOUND VALVE JUST ABOVE RIGHT WING L GEAR AND FWD WING SPAR, TIGHTEN B-NUT 1 AND HALF TURN VALVE POSSIBLE GEAR DOORS SEQUENCE VALVE.  ACP CLN AND LEAK CHECK OF ALL AREA FITTINGS PER MM, NO LEAKS NOTED.
